# SDR ASAA2019081130398

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,126 hours, 13,294 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Bolt
- Part number: AS323710
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #2 ENGINE, EGT PROBE T49.5 S3, ONE STUD DAMAGED ON LOWER PORTION OF ASSEMBLY. GROUNDED - YES. REMOVED #2 ENGINE S3 PROBE TO FOM PER B737-800 AMM 77-21-01. REMOVED #2 ENGINE CORE FIRE DETECTION HARNESS TO FOM PER AMM 26-11-02. REPLACED BROKEN STUD ON #2 ENG T49.5 S3 EGT PROBE PER AMM 77-54-00. PROVIDED SPECIAL, MARKED LOCK WASHER TO AVIONICS. REINSTALLED #2 ENGINE T495 S3 PER AMM 77-21-01/401. OP-CHECKS GOOD. REINSTALLED #2 ENGINE CORE FIRE DETECTOR HARNESS (LOWER) PER AMM 26-11-01/401. OP-CHECKS GOOD.
